# SDR AALA201909129020

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 41,592 hours, 6,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: DOOR 4R EMERGENCY LIGHTS REMAIN ON AT ALL TIMES. EMERGENCY LIGHT SWITCH RECYCLED AND OPS TEST OK IAW AMM 33-51-00.
